Information Journal Paper
APA:
CopyFELDSTEIN, MARTIN. (1976). ON THE THEORY OF TAX REFORM. JOURNAL OF PUBLIC ECONOMICS, 6(1-2), 77-104. SID. https://sid.ir/paper/588699/en
Vancouver:
CopyFELDSTEIN MARTIN. ON THE THEORY OF TAX REFORM. JOURNAL OF PUBLIC ECONOMICS[Internet]. 1976;6(1-2):77-104. Available from: https://sid.ir/paper/588699/en
IEEE:
CopyMARTIN FELDSTEIN, “ON THE THEORY OF TAX REFORM,” JOURNAL OF PUBLIC ECONOMICS, vol. 6, no. 1-2, pp. 77–104, 1976, [Online]. Available: https://sid.ir/paper/588699/en